MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 1+ R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 1+ R; FEMORAL COMPONENT CEMENTED
Model Number 02.12.0021R
Health Effect - Clinical Code Rupture (2208)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 september 2020: lot 173655: (b)(4) items manufactured and released on 10-nov-2017.Expiration date: 2022-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event gmk-sphere 02.12.0110crr tibial insert fixed sphere cr #1/10 mm r lot.185604 (k181635) batch review performed on 03 september 2020: lot 185604: (b)(4) items manufactured and released on 20-sept-2018.Expiration date: 2023-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1201r tibial tray fixed cemented # 1 r lot.177227 (k090988) batch review performed on 03 september 2020: lot 177227: (b)(4) items manufactured and released on 05-feb-2018.Expiration date: 2023-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to developing a medial collateral ligament rupture.The cause of the rupture is unknown.11 months after primary the surgeon revised the femoral component, tibial tray, and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 1+ R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10567153
Report Number3005180920-2020-00632
Device Sequence Number2704626
Product Code JWH
UDI-Device Identifier07630030862458
UDI-Public07630030862458
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2022
Device Model Number02.12.0021R
Device Catalogue Number02.12.0021R
Device Lot Number173655
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;